# SDR USAA20101012EM050

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 08113047
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 3,625 hours, 3,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

FLIGHT 1290, DFW-PHL - ABOUT 25 MINUTES OUT FROM PHL THE CREW DECLARED AN EMERGENCY DUE TO RAPID DEPRESSURIZATION.  FROM 37,000' THE FLIGHT INITIATED A RAPID DESCENT DOWN TO 8000'.  THE OXYGEN MASKS DID DEPLOY IN THE MAIN CABIN.  THE FLIGHT LANDED UNEVENTFUL, EMERGENCY EQUIPMENT WAS STANDING BY, AND THE AIRPLANE TAXIED TO THE GATE NORMALLY.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER AND THE OUTFLOW VALVE.  AS A PRECAUTIONARY MEASURE THE AMS CONTROLLER 1 SPDA 2 SLOT 18 WAS REPLACED.  MAINTENANCE ALSO REPLACED A DAMAGED AVIONICS COOLING AIR DUCT, MASKS, AND 02 GENERATORS.
